Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
122 Doctors are Online

Heavy bleeding, severe fever, headache, medical abortion, cefotaxim injections taken. Suggestion?

hello doctor,
I had medical abortion on 9th Septemberwhen I was 6 weeks pregnant. I had heavy bleeding 4 hrs after the second pill. bleeding was lighter as day passed and on October 2nd it totally stopped but I had severe fever and headache for a week. I got cefotaxim injections in hospital and fever reduced. after fever reduced, I started bleeding again expelled grape fruit size clots on 8th October and it stopped again. is this normal ? pls reply. thank you.
Asked On : Sun, 13 Oct 2013
Answers:  1 Views:  27
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
General & Family Physician 's  Response
Hello ma'am.

Yes ma'am, in the case of a medical abortion, the pills administered are to help with the expulsion of all products of conception. At times, these very products of concepion do not completely get expelled by the uterus. When this happens, these products result in an infection, like was in your case. This required the administration of antibiotics, but later these retained products were expelled and so you should now be on the road to complete recovery; this does happen at times ma'am.

Do not worry. Hope this helps.

Take care.
Answered: Wed, 16 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor